Join Evolutionary Forums


sarms1.com
mailorderhgh.com
needtobuildmuslce.com
puritysourcelabs.ru
dganutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 19

Thread: Hair Loss from Ostarine ?

  1. #1
    Ramapithecus Bodybuilder Boss_33's Avatar
    Join Date
    Oct 2013
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Hair Loss from Ostarine ?

    Has anyone experienced any increased hair loss from ostarine?
    I have ran 3 aas cycles in the past and there has always been a little hair loss that came with them but I'm on week 2 of a GW and Ostarine cycle and I'm getting worried that I might have to stop my cycle early. I enjoy having my hair and it seems to be falling out much faster than when I'm on aas. I don't think it could be the GW so I assume its from the osta. I have searched everywhere and everything i have found says it shouldnt affect your hair so any experiences or suggestions would be greatly appreciated.

  2. #2
    Leader of the Pack wolfpackalpha's Avatar
    Join Date
    Jul 2013
    Posts
    4,598
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Ostarine doesn't cause hairloss, it's an unrelated issue. It's kind of like saying whey protein causes hairloss.
    #1 SARMS provider in the world - SARMS1.com --- MODERATOR APPROVED



  3. #3
    Ramapithecus Bodybuilder
    Join Date
    Jun 2014
    Posts
    125
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Shit, guess I'm switching to egg or soy.

  4. #4
    Advanced Cyborg Bodybuilder M_T pockets's Avatar
    Join Date
    May 2014
    Posts
    3,176
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Shave ur head. One day u will be bald anyhow.

    Sent from my SM-G900P using Tapatalk

  5. #5
    Ramapithecus Bodybuilder Boss_33's Avatar
    Join Date
    Oct 2013
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I'm not saying it is the osta causing it I just can't think of anything else that is different. I know that ostarine can cause gyno in some rare cases so I think you are a little off comparing it to whey protein. I'm just making sure its not the osta because I'm already making gains and stopping is the last thing I want to do.

  6. #6
    Advanced Cyborg Bodybuilder M_T pockets's Avatar
    Join Date
    May 2014
    Posts
    3,176
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    So right now all your taking is SARMS??

    Sent from my SM-G900P using Tapatalk

  7. #7
    Ramapithecus Bodybuilder Boss_33's Avatar
    Join Date
    Oct 2013
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yes and I have just noticed when I wash my hair this past week that there seems to be more than usual coming out. I know I will be bald one day but its not quite that bad yet. I'm hoping to at least have a few more years in me.

  8. #8
    Advanced Cyborg Bodybuilder M_T pockets's Avatar
    Join Date
    May 2014
    Posts
    3,176
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Use Nioxen.

    Sent from my SM-G900P using Tapatalk

  9. #9
    Ramapithecus Bodybuilder Boss_33's Avatar
    Join Date
    Oct 2013
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Ok thanks I will look into that. Have you used it?

  10. #10
    Advanced Cyborg Bodybuilder M_T pockets's Avatar
    Join Date
    May 2014
    Posts
    3,176
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yes I use it everyday.

    Sent from my SM-G900P using Tapatalk

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •